# SDR FDEA202007230038

- Difficulty date: January 7, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 29,625 hours, 16,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rt Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING CABIN DOORS,  THERE WAS NO INDICATION FOR THE RT CABIN DOOR SLIDE.   DISARMED AND REARMED DOORS. RT SLIDE INDICATOR APPEARED MOMENTARILY BUT LT SLIDE DISAPPERED MOMENTARILY ON ECAM.  PERFORMED AN OPS CHECK OF LT AND RT  CABIN DOOR SLIDE ARM/DISARM INDICATION ON ECAM IN COCKPIT IAW AMM 52-73-00-00-02. OPS CHECKED NORMAL. NO HISTORY ON THIS ITEM. A/C OK FOR SERVICE
